Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 119, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Dec 21, 2013, 7:09 PM CST for 13 counties in Tennessee. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 21, 2013, 7:09 PM CST (01:09 UTC)
- Expired
- Dec 22, 2013, 12:00 AM CST
- In force
- 5 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, TN, Crockett County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lauderdale County, TN, Madison County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 124 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 1.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -377 m²/s²
- 0-3 km storm-relative helicity
- -360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054
WGUS54 KMEG 220109
FFWMEG
TNC017-033-045-047-053-069-075-077-079-097-113-167-183-220400-
/O.NEW.KMEG.FF.W.0119.131222T0109Z-131222T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
709 PM CST SAT DEC 21 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
HENRY COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1000 PM CST
* AT 707 PM CST...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROWNSVILLE...HUMBOLDT...HUNTINGDON...JACKSON...MCKENZIE...MILAN...
PARIS...TRENTON AND PARIS LANDING STATE PARK.
.PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3635 8803 3635 8809 3629 8808 3614 8819
3583 8852 3558 8864 3540 8888 3523 8920
3500 8935 3500 8964 3543 8962 3542 8947
3570 8949 3600 8919 3614 8853 3651 8852
3651 8805 3644 8805 3638 8801
$$2 follow-up statements
563
WGUS54 KMEG 220357
FFWMEG
TNC017-033-045-047-053-069-075-077-079-097-113-167-183-220600-
/O.EXT.KMEG.FF.W.0119.000000T0000Z-131222T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
957 PM CST SAT DEC 21 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
HENRY COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
MADISON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL MIDNIGHT CST
* AT 955 PM CST...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 INCH OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BROWNSVILLE...HUMBOLDT...HUNTINGDON...JACKSON...MCKENZIE...MILAN...
PARIS...TRENTON AND PARIS LANDING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3635 8803 3635 8809 3629 8808 3614 8819
3583 8852 3558 8864 3540 8888 3523 8920
3500 8935 3500 8964 3543 8962 3542 8947
3570 8949 3600 8919 3614 8853 3651 8852
3651 8805 3644 8805 3638 8801
$$383
WGUS74 KMEG 220600
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1200 AM CST SUN DEC 22 2013
TNC017-033-045-047-053-069-075-077-079-097-113-167-183-220609-
/O.EXP.KMEG.FF.W.0119.000000T0000Z-131222T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEAKLEY TN-CARROLL TN-CROCKETT TN-DYER TN-FAYETTE TN-GIBSON TN-
HARDEMAN TN-HAYWOOD TN-HENDERSON TN-HENRY TN-LAUDERDALE TN-MADISON TN-
TIPTON TN-
1200 AM CST SUN DEC 22 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT CST FOR
SOUTHEASTERN TIPTON...MADISON...SOUTHEASTERN LAUDERDALE...HENRY...
NORTHWESTERN HENDERSON...HAYWOOD...NORTHWESTERN HARDEMAN...SOUTHERN
GIBSON...FAYETTE...SOUTHEASTERN DYER...CROCKETT...CARROLL AND
SOUTHEASTERN WEAKLEY COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3635 8803 3635 8809 3629 8808 3614 8819
3583 8852 3558 8864 3540 8888 3523 8920
3500 8935 3500 8964 3543 8962 3542 8947
3570 8949 3600 8919 3614 8853 3651 8852
3651 8805 3644 8805 3638 8801
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 21, 6:19 PM CST, 50 minutes earlier.
Area forecast discussion, Dec 21, 6:19 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
619 PM CST SAT DEC 21 2013
.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 449 PM CST SAT DEC 21 2013/
UPDATE...UPDATED TO EXPAND FLASH FLOOD WATCH.
&&
.PREV DISCUSSION... /ISSUED 206 PM CST SAT DEC 21 2013/
CURRENTLY STORMS ARE GETTING THEIR ACT TOGETHER JUST TO THE
SOUTHWEST OF THE CWA..SO NOT MUCH TIME TO DISCUSS. LEADING
EDGE OF THE UPPER LEVEL SUPPORT IS SURGING INTO EAST TEXAS AND A
1000MB SURFACE LOW WAS JUST NOW ARKANSAS. TORNADO WATCH IN PLACE
FOR MOST OF THE MIDSOUTH COUNTIES ALONG AND EAST OF THE MS
RIVER...WITH STRONG BACKED WINDS CURRENTLY IN THE DELTA. SEEMS
VERY PROBABLE FOR A STRONG/SIGNIFICANT TORNADO TO DEVELOP LATE
THIS AFTERNOON AND INTO THE EVENING...AS MUCAPES MAY EXCEED 1500
J/KG. A WIND ADVISORY IS ALSO IN EFFECT TILL MIDNIGHT FOR THE AREA.
FURTHER WEST AND NORTH RAIN HAS BEEN HEAVY ON THE COLD SIDE OF THE
STALLED FRONT. LATEST RAIN AMOUNTS SHOW 4 TO 5 INCHES HAS ALREADY
FALLEN...WITH AN ADDITIONAL 2 TO 4 INCHES STILL POSSIBLE THROUGH
MIDNIGHT WHEN THE FLASHFLOOD WATCH EXPIRES. SOME REPORTS OF
FLOODING HAVE ALSO BEEN SENT TO THE OFFICE VIA SOCIAL MEDIA.
STORM IS EXPECTED TO LIFT OUT LATE TONIGHT WITH MID/UPPER LEVEL
DRY PUNCH MOVING INTO THE WESTERN COUNTIES. SOUTH WINDS WILL SHIFT
MORE SOUTHWEST TO WEST AND REMAIN BREEZY AS THE SURFACE LOW TRACKS
INTO THE MIDWEST. WINDS SHOULD DIMINISH BY MORNING HOWEVER. FOR
SUNDAY EXPECT MOSTLY CLOUDY CONDITIONS A CHANCE FOR SPRINKLES IN
THE EAST AND SOUTH AND TEMPERATURES REMAINING IN THE 40S AND 50S.
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION SUNDAY NIGHT
WITH PARTLY CLOUDY SKIES AND TEMPERATURES FALLING TO FREEZING FOR
POINTS NORTH OF INTERSTATE FORTY.
HOLIDAY WEEK...LOOKS TO BE BELOW NORMAL AND DRY THROUGH THE
PERIOD...WITH THE COLDEST DAY EXPECTED ON CHRISTMAS EVE...WHERE THE
NORTHERN COUNTIES WILL STRUGGLE TO REACH FREEZING. CONDITIONS
WILL REMAIN COLD CHRISTMAS EVE NIGHT WITH A BRIEF WARM UP ON
CHRISTMAS DAY AND ON THURSDAY. A REINFORCING COLD FRONT IS
ANTICIPATED LATE THURSDAY WITH SLIGHTLY COOLER HIGHS FOR THE LAST
WEEKEND OF 2013.
JAB
&&
.AVIATION...
00Z TAF CYCLE
A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE MID-SOUTH THROUGH
THE BEGINNING TO MIDDLE PART OF THE TAF PERIOD. A SEVERE TSTORM
THREAT WITH POSSIBLE TORNADIC ACTIVITY WILL AFFECT MEM AND MKL
THROUGH AT LEAST 22/04Z...WITH THE THREAT SHIFTING EAST BY 22/05Z
AND AFFECTING TUP THROUGH 09Z. A MIX OF CIGS AND VSBYS RANGING
FROM VFR/MVFR/IFR AT TIMES DUE TO TSTORMS. CONDS SHOULD IMPROVE
FROM WEST TO EAST ACROSS THE AREA SOMETIME AFTER 12Z AT
MEM...MKL..AND JBR...WITH TUP FOLLOWING SOMETIME AFTER 18Z
TOMORROW.
AC3
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 51 56 32 40 / 100 10 10 0
MKL 52 57 31 39 / 100 10 10 0
JBR 42 48 28 37 / 80 10 10 0
TUP 58 67 36 45 / 100 20 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-LEE AR-
MISSISSIPPI-PHILLIPS-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-
PEMISCOT.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CROCKETT-DYER-
GIBSON-HAYWOOD-HENRY-LAKE-LAUDERDALE-OBION-SHELBY-TIPTON-
WEAKLEY.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Dec 21, 5:02 PM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 502 PM CST SAT DEC 21 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-230115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 502 PM CST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A TIPTONVILLE TENNESSEE TO A FORREST CITY ARKANSAS LINE. THIS AREA INCLUDES THE MAJORITY OF THE MIDSOUTH. PRIMARY THREATS INCLUDE TORNADOES... A FEW OF WHICH COULD BE STRONG...AND DAMAGING WINDS. LARGE HAIL WILL BE A SECONDARY THREAT. AREAS WITH THE GREATEST RISK OF TORNADOES INCLUDE SOUTHWEST TENNESSEE...INCLUDING THE MEMPHIS METROPOLITAN AREA... EAST CENTRAL ARKANSAS...AND ALL OF NORTH MISSISSIPPI. PEAK TORNADO RISK TIMING WILL RANGE FROM NOW UNTIL MIDEVENING. BEYOND MIDEVENING TO MIDNIGHT...THE TORNADO RISK WILL DECREASE...WHILE DAMAGING WIND THREAT CONTINUES OVER NORTHEAST MISSISSIPPI AND WEST TENNESSEE. AREAS NORTHWEST OF A TIPTONVILLE TO FORREST CITY LINE...A SLIGHT RISK OF SEVERE THUNDERSTORMS OR STRONG THUNDERSTORMS EXISTS THROUGH LATE AFTERNOON. THE PRIMARY THREATS INCLUDE DAMAGING WINDS AND THE POSSIBILITY OF A BRIEF TORNADO. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE MIDSOUTH THROUGH MIDNIGHT TONIGHT. THREE TO SIX INCH RAINFALL TOTALS WILL BE COMMON WITH LOCALLY HIGHER AMOUNTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING.
In the hours before
Local storm report, Dec 21, 6:26 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
626 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLOOD GERMANTOWN 35.09N 89.79W
12/21/2013 SHELBY TN TRAINED SPOTTER
MINOR STREET FLOODING AND ESTIMATED 50-55 MPH WIND ON THE
WEST SIDE OF GERMANTOWN.
&&
JDSLocal storm report, Dec 21, 6:28 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
628 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL OLIVE BRANCH 34.95N 89.83W
12/21/2013 E0.75 INCH DESOTO MS TRAINED SPOTTER
DIME HAIL ALONG CENTER HILL ROAD AT ELEMENTARY SCHOOL.
LASTED 3 MINUTES.
&&
JDSLocal storm report, Dec 21, 6:30 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
630 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST BATESVILLE 34.32N 89.94W
12/21/2013 M0 MPH PANOLA MS FIRE DEPT/RESCUE
55 MPH WIND GUST MEASURED AT FIRE DEPARTMENT.
&&
JDSLocal storm report, Dec 21, 6:34 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
634 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL COLLIERVILLE 35.06N 89.68W
12/21/2013 E1.00 INCH SHELBY TN PUBLIC
WEST SIDE OF COLLIERVILLE ALONG SHELBY DRIVE AT FOREST
HILL
&&
JDSLocal storm report, Dec 21, 6:36 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
636 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG SENATOBIA 34.62N 89.97W
12/21/2013 TATE MS TRAINED SPOTTER
LARGE TREES DOWN. LOTS OF LIMBS BROKEN. ESTIMATED 50-60
MPH WIND. POWER IS OUT.
&&
JDSLocal storm report, Dec 21, 6:40 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
640 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST GERMANTOWN 35.09N 89.79W
12/21/2013 E65 MPH SHELBY TN TRAINED SPOTTER
GERMANTOWN PKWY AND POPLER ESTIMATED 65MPH WIND ALONG
WITH DIME SIZE HAIL.
&&
JDSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 6:01 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 44 min |
| Dec 21, 6:16 PM CST | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 44 min |
| Dec 21, 6:28 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood | 47 min |
| Dec 21, 6:43 PM CST | Tornado Warning | MEG | Haywood | 32 min |
| Dec 21, 6:51 PM CST | Tornado Warning | MEG | Crockett, Haywood, Madison | 24 min |
| Dec 21, 6:56 PM CST | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, McNairy, Madison | 49 min |
| Dec 21, 7:02 PM CST | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henderson, Madison | 43 min |
| Dec 21, 7:12 PM CST | Severe Thunderstorm Warning | MEG | Gibson, Weakley | 48 min |
| Dec 21, 7:14 PM CST | Flash Flood Warning | MEG | Shelby, Tipton | 3 hr |
| Dec 21, 7:17 PM CST | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 43 min |
| Dec 21, 7:19 PM CST | Tornado Warning | MEG | Henry | 41 min |
| Dec 21, 7:30 PM CST | Severe Thunderstorm Warning | MEG | Decatur, Hardin, Henderson | 45 min |
| Dec 21, 7:48 PM CST | Severe Thunderstorm Warning | MEG | Chester, Hardin, McNairy | 27 min |
| Dec 21, 7:54 PM CST | Severe Thunderstorm Warning | MEG | Hardin | 51 min |
| Dec 21, 8:11 PM CST | Severe Thunderstorm Warning | MEG | Decatur, Hardin | 49 min |
| Dec 21, 9:11 PM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 7 hr |
| Dec 21, 9:22 PM CST | Flash Flood Warning | MEG | Dyer, Gibson, Lake, Lauderdale, Obion, Tipton and 1 more | 53 min |
| Dec 21, 10:05 PM CST | Areal Flood Warning | MEG | Shelby | 12 hr |
| Dec 21, 10:15 PM CST | Flash Flood Warning | MEG | Gibson, Obion, Weakley | 105 min |
| Dec 22, 10:40 AM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 6 hr |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.